# SDR MASA97233

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251ZV
- Make and model: Beech 1900D
- Aircraft serial: UE251
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 130610000613
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT ELEVATOR IMPACTED WITH A DE-ICE TOWER CAUSING DAMAGE TO THE TRAILING EDGE, APPROX 7 INCHES LONG AND .110 INCHES DEEP.  REPAIR ORDER B1900D-27-0001YKM WAS ISSUED.  THE DAMAGE WAS REPAIRED AND A FLUSH PATCH WAS INSTALLED USING APPROVED DATA FOUND IN BEECH SRM, CHAPTER 55-90-00, PAGES 10-13.  TEST FLT PROVED STATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE ON 12/1/97.  (M)
